Home / Products / Formulations / Svizera Healthcare / Inspira / Febrinil CC
 

FEBRINIL CC:

 
         
       
       
           
           
       
         
         
       
        Composition
         
        Each Soft Gelatin capsule of Febrinil CC contains Paracetamol IP 325 mg,Chlorpheniramine Maleate IP 2 mg, Dextromethorphan Hydrobromide IP 10 mg, Phenylephrine Hydrochloride BP 5 mg,Excipients q.s.
         
        Therapeutic Indications & Usage:
         
        Febnrinil CC relieves following symptoms due to a cold or flu.,Minor aches & pain headache,nasal & sinus congestion,runny nose,sneezing,sore throat also reduces fever.
         
         
        Contraindications
         
        1. Do not use this medication if patient used an MAO inhibitor such as isocarboxazid , phenelzine, within the past 14 days. Serious, life-threatening side effects can occur if patient take a decongestant before the MAO inhibitor has cleared from patient's body.
         
        2. Do not take this medication without a doctor's advice if patient have ever had alcoholic liver disease (cirrhosis) or if patient drink more than 3 alcoholic beverages per day.
         
        3. Do not take this medication if patient are allergic to paracetamol chlorpheniramine, or phenylephrine, to other antihistamines or decongestants, diet pills, stimulants, or ADHD medications
         
        4. Do not take this medication without a doctor's advice if patient is suffering with heart disease or high blood pressure,history of liver disease or alcoholism,glaucoma,kidney disease,diabetes,thyroid disorder,an enlarged prostate,problem with urination.
         
        5. For pregnant women safety has not been proven yet. This medication may pass into breast milk &could harm a nursing baby. Do not use this medicine .So for pregnant women or lactating mother,please consult doctor before taking this medicine.
         
         
        Precautions & Warnings:
         
        Avoid taking diet pills, caffeine pills, or other stimulants (such as ADHD medications) without your doctor's advice. Taking a stimulant together with a decongestant can increase patient's risk of unpleasant side effects.
Avoid taking a another medicine which contain paracetamol or acetaminophen along with Febrinil-CC, because this can lead to fatal overdose of paracetamol or acetaminophen.
Avoid drinking alcohol. It may increase patient's risk of liver damage while taking paracetamol.
This medication may impair patient's thinking or reactions. Be careful while driving or doing any work on machinery.
Avoid becoming overheated or dehydrated during exercise and in hot weather. Antihistamines can decrease sweating and patient may be more prone to heat stroke.
         
         
        Adverse reaction
         
        Febrinil CC may give side effects
The serious side effects are:
         
        • Difficulty breathing; swelling of your face, lips, tongue, or throat
• Severe dizziness, anxiety, restless feeling, or nervousness;
• Increased blood pressure (severe headache, blurred vision, buzzing in your ears, trouble in concentrating chest pain, numbness, seizure);
• Urinating less than usual or not at all;
• Easy bruising or bleeding, unusual weakness, fever, chills, body aches, flu symptoms; or Nausea, pain in your upper stomach, itching, loss of appetite, dark urine, clay-colored stools,
jaundice yellowing of the skin or eyes).
         
        The fewer side effects may include:
         
        • Blurred vision;
• Dry mouth, nose, or throat;
• Mild stomach pain, constipation;
• Dizziness, drowsiness;
• Problems with memory or concentration;
• Feeling restless or excited (especially in children);
• Sleep problems (insomnia);
• Skin rash, redness, or itching; or
• Warmth, tingling, or redness under your skin
         
         
        Recommended Dosage & Administration
         
        1-2 Gel capsule every 6 hours or as directed by physician.
Not indicated for children below 6 years..
         
         
        Presentation
         
        FEBRINIL- CC -Blister of 10 capsules
         
       
         
       
         
       
 

 

"Maneesh" Pharmaceuticals   |  Manufacturing Excellence  |   International Presence  |  Products
"Maneesh" for Doctors  |  Our Team  |  For the Patients  
Contact Us  |  Feedback  |  Site Map  | Search Maneesh